# SDR AT9900859

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CABIN FLOOR PANEL BS 237 RBL 47 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FLOOR PANEL AT BS 237 RBL 47 IAW DC9 SRM 51-20-02, 51-10-04, 51-10-02, 51-30-02, AND 51-21.
